Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 715072, 10 pages
http://dx.doi.org/10.1155/2013/715072
Research Article

Stability Analysis of Networked Control Systems with Random Time Delays and Packet Dropouts Modeled by Markov Chains

1Shenzhen Key Laboratory of Urban Rail Transit, College of Mechatronics and Control Engineering, Shenzhen University, Shenzhen 518060, China
2School of Electrical Engineering & Information, Anhui University of Technology, Ma'anshan 243000, China

Received 27 May 2013; Revised 30 July 2013; Accepted 31 July 2013

Academic Editor: Baocang Ding

Copyright © 2013 Li Qiu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the stability analysis problem for a class of discrete-time networked control systems (NCSs) with random time delays and packet dropouts based on unified Markov jump model. The random time delays and packet dropouts existed in feedback communication link are modeled by two independent Markov chains; the resulting closed-loop system is described by a new Markovian jump linear system (MJLS) with Markov delays. Sufficient conditions of the stochastic stability for NCSs is obtained by constructing a novel Lyapunov functional, and the mode-dependent output feedback controller design method is presented based on linear matrix inequality (LMI) technique. A numerical example is given to illustrate the effectiveness of the proposed method.